advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Bozeman, Montana, USA:

I have been taking Synthroid [the brand name of a medication for thyroid disease] for five years now. My levels of medication keep going up. Does this increase of medication cause any type of infertility? Will I have trouble getting pregnant?

Answer:

On the contrary, if you aren't taking enough Synthroid you may have troubles with fertility. On the correct dose, this should not be a problem.

TGL

DTQ-20000824163615
Original posting 3 Oct 2000
Posted to Thyroid and Family Planning

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.